# SDR ASAA0110221

- Difficulty date: April 19, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 88210044
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS AT ROWS 5, 8 AND 11 WERE INOPERATIVE.  REMOVED AND REPLACED THREE REMOTE ASSEMBLY BATTERIES AT ROWS 5, 8 AND 11, THEN LIGHTS OPERATED NORMAL.  (M)
